Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Print: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.80
pages 57-62

Numerical-Analytical Approach to the Solution of the Terminal Problem of Optimization

Oleg G. Kovrizhkin
Kyiv Air Force Institute
Alexander A. Litvin
Kyiv Air Force Institute

ABSTRACT

The approach for solution of the terminal optimization problem for a nonlinear dynamic object is considered. This approach is based on the transition from the canonical system of ordinary differential equations of the maximum principle to equations in ordinary differentials with application of the concept of the opposite motion method. The example is illustrated.


Articles with similar content:

Evolutional Processes in Parametrically Modulated System of Linear Oscillators under Action of External Forces. Part I. System Analysis of Force Structure
Journal of Automation and Information Sciences, Vol.34, 2002, issue 5
Yuriy I. Samoylenko, Alexey A. Loginov
On Stabilization of Motion of One Class of Nonlinear Systems
Journal of Automation and Information Sciences, Vol.34, 2002, issue 1
Dmitriy V. Lebedev
On Optimization Problems for Mixed Systems. Part II
Journal of Automation and Information Sciences, Vol.30, 1998, issue 4-5
D. E. Akbarov, Vasiliy V. Yasinskiy, Valeriy S. Melnik
On Some Fundamental Problems of the Variable-Mass Continuum Mechanics
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 4
I. Ye. Tarapov
On Approximation of Solutions to one Class of the Optimal Control Problems for Parabolic Equation with Unbounded Coefficients
Journal of Automation and Information Sciences, Vol.46, 2014, issue 9
Svetlana A. Gorbonos